# SDR SWAA2019123039948

- Difficulty date: December 22, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,182 hours, 40,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR UPPER EMERGENCY LIGHT ASSEMBLY WOULD NOT ILLUMINATED.     R&R M1675 EMERGENCY LIGHT POWER SUPPLY PER AMM.
